# SDR FDEA202210222642

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004166A
- Part serial: A20200
- Condition: Damaged
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #8 SLAT UPPER TRAILING EDGE LOWER SURFACE HAS AREA OF BARE METAL REPAIRED #8 SLAT UPPER TRAILING EDGE LOWER SURFACE ARE OF BARE METAL IAW FEDEX   EA# F-5750-T0370952
